# SDR UIEA2015030500169

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 55,086 hours, 42,145 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bushing
- Part number: 113T131311
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 SUPPORT BEAM 1,2,3 HAS TWO EACH BUSHINGS WORN, LT WING.  INSTALLED TWO EACH NEW BUSHINGS IN LT WING NR 1 SUPPORT BEAM 1,2,3 IAW REA 4713REA14.
